A Green formula in an infinite domain and its application
Doklady Akademii Nauk, Tome 285 (1985) no. 2, pp. 305-308
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_285_2_a10,
author = {Sh. Yarmukhamedov},
title = {A {Green} formula in an infinite domain and its application},
journal = {Doklady Akademii Nauk},
pages = {305--308},
year = {1985},
volume = {285},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_285_2_a10/}
}
Sh. Yarmukhamedov. A Green formula in an infinite domain and its application. Doklady Akademii Nauk, Tome 285 (1985) no. 2, pp. 305-308. http://geodesic.mathdoc.fr/item/DAN_1985_285_2_a10/